MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 2004

[Ventricular tachycardia induced by the change of position for epidural catheter insertion in a patient with hypertrophic obstructive cardiomyopathy].

Yokoyama Naho, Nishikawa Koichi, Takazawa Tomonori, Saito Shigeru, Goto Fumio

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

We report here a case of ventricular tachycardia (VT) induced by the change of position for insertion of an epidural catheter before the induction of general anesthesia. A 79-yr-old woman was scheduled for elective right lung surgery. Past history included hypertension and hypertrophic obstructive cardiomyopathy (HOCM), which were treated with a calcium channel blocker and an anti-arrhythmic drug. Preoperative echocardiogram (ECG) showed first degree arterio-ventricular block and left ventricular hypertrophy. Before the induction of general anesthesia, the patient was turned into the left lateral position for the insertion of an epidural catheter. Shortly after the change of position, ECG showed transient VT, which lasted for approximately 40 sec, and she was forced to be turned to the supine position and required recovery for a time. VT was successfully treated and terminated by changing to the supine position and intravenous injection of 2% lidocaine (2 ml). The left radial artery was cannulated for monitoring arterial blood pressure and sampling. Since no abnormality was observed in ECG for the next twenty minutes, the patient was turned to the left lateral position again and epidural catheterization was performed through T 7-8 interspace. Considering some risk factors such as intraoperative change of position, the surgery was cancelled on that day. Postoperatively amiodarone was used and an implantable cardioverter defibrillator (ICD) was planted for risk reduction of sudden cardiac death due to ventricular arrhythmia. The cause of VT in our case is not certain; we believe that VT might be closely related to the left lateral position, especially keeping of the forward-bending position, which might cause compression to the heart and produce stenosis of the left ventricular outflow tract. It should be noted that severe tachyarrhythmia might occur after turning patients with HOCM.

Для цитирования: Yokoyama Naho, Nishikawa Koichi, Takazawa Tomonori, Saito Shigeru, Goto Fumio. [Ventricular tachycardia induced by the change of position for epidural catheter insertion in a patient with hypertrophic obstructive cardiomyopathy].. Masui. The Japanese journal of anesthesiology. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.